Stopping birth control

What are some of the common side effects of stopping birth control and how long do they last? I feel out of it and super drowsy. I stopped the birth control on Thursday. I have been feeling off since like Monday. That is when I started taking 20 mg of belsomra which is a really dangerous sleeping pill as I found out. Im back down to 10 mg of that. I do not know whats making me feel so drugged and just sick.

7 Replies

  • Hey Katiie, what exactly is belsomra and how long you been taking for ?

  • Belsomra is a sleep medication used to help regulate the sleep and wake cycle. It is really dangerous actually. I bumped up to the 20 mg from the 10 mg and I felt so drugged the next 3 -4 days. I am back down to 10 mg and I plan to stop it completely within the next week and a half. I am going down to 5 mg on Thursday.

  • I'm taking Orchex by Standard Process which my Kinesiologist recommended me and I got from her office ... It helps me sleep at night been taking it now for a few days so far it seems to help me sleep ... Hopefully o won't have any withdraw from the 20pills of Klonopin I've been taking over a 3 1/2 month period low doses always the top been 1mg but lost times has been .50 .25 .12mg .. Do you feel any withdraw symptoms when you take your Klonopin every three days or ass needed and for how long you've been taking them now ? Much thx

  • Hi there. Ive been taking klonopin on and off for about 5 months. I am actually trying to titrate off of it currently. I take anywhere from 0.5 mg - 1 mg every other day. Currently my withdrawal symptoms are from the birth control. I stopped taking it on Thursday. I actually had to come home from school because I felt as if my head was expanding and like my right side was going numb. I also took 20 mg of belsomra, which is a new sleeping pill, and that made me extremely drowsy for 4 days straight. I am not drowsy anymore, I am just experiencing a headache. I have been getting headaches every day for the past few weeks. It is due to the changes of me going on and off these medications. I look forward to the day that I am med free. I mean don't get me wrong. Some people do need to take medication, but for people like me that can go without it, I advise that. You end up dealing with a bunch of undesired side effects. For me, it is now a matter of time to feel myself again. What are the side effects that you are experiencing?

  • Birth control has some negative effects on the livet so it is good you are stopping. I hear irregular cycles are common and perhaps some tiredness with the change of hormones

  • Liver

  • Yes. That is more of a long term effect. It really is crazy. I gained a bunch of weight on birth control and the sucky part of the withdrawal from birth control for me is the headaches currently. I presume that the headaches should stop within the next couple of weeks. I do not feel anywhere near as anxious as I was.

You may also like...